EconPapers    
Economics at your fingertips  
 

Convex vNM–Stable Sets for a Semi Orthogonal Game. Part III: A Small Economy - Uniqueness and Multiple Solutions

Joachim Rosenmüller
Additional contact information
Joachim Rosenmüller: Center for Mathematical Economics, Bielefeld University

No 500, Center for Mathematical Economics Working Papers from Center for Mathematical Economics, Bielefeld University

Date: 2014-05-08
New Economics Papers: this item is included in nep-gth and nep-sog
References: Add references at CitEc
Citations:

Downloads: (external link)
https://pub.uni-bielefeld.de/download/2675333/2901867 First Version, 2014 (application/x-download)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bie:wpaper:500

Access Statistics for this paper

More papers in Center for Mathematical Economics Working Papers from Center for Mathematical Economics, Bielefeld University Contact information at EDIRC.
Bibliographic data for series maintained by Bettina Weingarten ().

 
Page updated 2025-04-03
Handle: RePEc:bie:wpaper:500